© 2009

Riemannian Topology and Geometric Structures on Manifolds

  • Krzysztof Galicki
  • Santiago R. Simanca

Part of the Progress in Mathematics book series (PM, volume 271)

Table of contents

  1. Front Matter
    Pages i-xvii
  2. Nigel Hitchin
    Pages 49-61
  3. János Kollár
    Pages 93-117
  4. Philippe Rukimbira
    Pages 153-159
  5. James Sparks
    Pages 161-184
  6. Craig van Coevering
    Pages 185-232
  7. Charles P. Boyer, Krzysztof Galicki, Santiago R. Simanca
    Pages 263-290

About this book


Riemannian Topology and Geometric Structures on Manifolds results from a similarly entitled conference held at the University of New Mexico in Albuquerque. The various contributions to this volume discuss recent advances in the areas of positive sectional curvature, Kähler and Sasaki geometry, and their interrelation to mathematical physics, notably M and superstring theory. Focusing on these fundamental ideas, this collection presents articles with original results, and plausible problems of interest for future research.

Contributors: C.P. Boyer, J. Cheeger, X. Dai, K. Galicki, P. Gauduchon, N. Hitchin, L. Katzarkov, J. Kollár, C. LeBrun, P. Rukimbira, S.R. Simanca, J. Sparks, C. van Coevering, and W. Ziller.


Area Cohomology Kähler geometry Sasakian geometry Volume convex geometry curvature manifold sectional curvature

Editors and affiliations

  • Krzysztof Galicki
    • 1
  • Santiago R. Simanca
    • 1
  1. 1.Department of MathematicsUniversity of New MexicoAlbuquerque

Bibliographic information